| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the device and observed that the customer's device power button is difficult to operate.The main keypad was replaced to solve the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
During preventative maintenance, stryker observed that the customer's device power button is difficult to operate.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no patient use associated with the reported event.